# SDR SWAA2022031466345

- Difficulty date: February 1, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS695 AND BL0 CENTER SECTION 2022-67700 / [01] TOOLS USED: TEMPERATURE CONTROLLERS P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 23; P/N P3015GOES00000 S/N 112820025 DUE DATE 01 FEB 23;[02] REPLACED SUPPORT ANGLE LOCATED AT BS695 AND BL0 CENTER SECTION. IAW SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG# 273A9110 SHEET 6 REV:A. SEE INDIVIDUAL SING-OFFS BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED AT BS695 AND BL0 CENTER SECTION. IAW SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG# 273A9110 SHEET 6 REV:A.  SEE INDIVIDUAL SING-OFFS BELOW. AS RII
